# SDR XN0A1334

- Difficulty date: June 2, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,483 hours, 36,030 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: A & B System
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

EXCESSIVE SIDE TO SIDE VIBRATION ON TAXI OUT.  BLED -A- AND -B- SYSTEM HYDRAULICS SEVERAL TIMES IAW B727 MM CHAPTER 29-00-00.  TAXIED AIRCRAFT, NO VIBRATION OR SIDE TO SIDE PLAY NOTED.
